Length 2 variables of A[x,y] and transfer

Edo, Eric and Vénéreau, Stéphane. (2001) Length 2 variables of A[x,y] and transfer. Annales Polonici Mathematici, Vol. 76, H. 1-2. pp. 67-76.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5253596

Downloads: Statistics Overview


We construct and study length 2 variables of A[x; y] (A is a commutativering). If A is a integral domain, we determine among these variables thosewhich are tame. If A is a UFD, we prove that these variables are all stably tame.We apply this construction to show that some polynomials of A[x1,..., xn] arevariables using transfer.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Algebra (Kraft)
UniBasel Contributors:Vénéreau, Stéphane
Item Type:Article
Article Subtype:Research Article
Publisher:Instytut Matematyczny PAN
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:08 Jun 2012 06:52
Deposited On:22 Mar 2012 13:57

Repository Staff Only: item control page